AMS eContent Search Results
Matches for: msc=(37A30) AND publication=(all)
Sort order: Date
     

  
Results: 1 to 30 of 56 found      Go to page: 1 2

[1] Sébastien Gouëzel. Limit theorems in dynamical systems using the spectral method. Proceedings of Symposia in Pure Mathematics 89 161-193.
Book volume table of contents
View Article: PDF

[2] Adam Dor-On. Isomorphisms of tensor algebras arising from weighted partial systems. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Zemer Kosloff. A universal divergence rate for symmetric Birkhoff Sums in infinite ergodic theory. Trans. Amer. Math. Soc. 369 (2017) 6373-6388.
Abstract, references, and article information   
View Article: PDF

[4] Aleksandr G. Kachurovskii and Ivan V. Podvigin. Estimates of the rate of convergence in the von Neumann and Birkhoff ergodic theorems. Trans. Moscow Math. Soc. 77 (2016) 1-53.
Abstract, references, and article information   
View Article: PDF

[5] Piotr W. Nowak and Damian Sawicki. Warped cones and spectral gaps. Proc. Amer. Math. Soc. 145 (2017) 817-823.
Abstract, references, and article information   
View Article: PDF

[6] Wencai Liu. The spectra of the surface Maryland model for all phases. Proc. Amer. Math. Soc. 144 (2016) 5035-5047.
Abstract, references, and article information   
View Article: PDF

[7] S. Cerreia–Vioglio, F. Maccheroni and M. Marinacci. Ergodic Theorems for lower probabilities. Proc. Amer. Math. Soc. 144 (2016) 3381-3396.
Abstract, references, and article information   
View Article: PDF

[8] Tetyana I. Andress and E. Arthur Robinson, Jr.. The Cech cohomology and the spectrum for 1-dimensional tiling systems. Contemporary Mathematics 678 (2016) 53-71.
Book volume table of contents   
View Article: PDF

[9] Lisa Lorentzen. Convergence of Random Continued Fractions and Random Iterations of M{\"o}bius Transformations. Contemporary Mathematics 661 (2016) 57-71.
Book volume table of contents   
View Article: PDF

[10] T. Jäger and G. Keller. Random minimality and continuity of invariant graphs in random dynamical systems. Trans. Amer. Math. Soc. 368 (2016) 6643-6662.
Abstract, references, and article information   
View Article: PDF

[11] Shiwen Zhang. Mixed spectral types for the one-frequency discrete quasi-periodic Schr\"odinger operator. Proc. Amer. Math. Soc. 144 (2016) 2603-2609.
Abstract, references, and article information   
View Article: PDF

[12] A. Tempelman. Pointwise ergodic theorems for bounded Lamperti representations of amenable groups. Proc. Amer. Math. Soc. 143 (2015) 4989-5004. MR 3391055.
Abstract, references, and article information   
View Article: PDF

[13] Jonathan Ben-Artzi. Instabilities in Kinetic Theory and Their Relationship to the Ergodic Theorem. Contemporary Mathematics 653 (2015) 25-39.
Book volume table of contents
View Article: PDF

[14] e. H. el Abdalaoui and M. G. Nadkarni. Calculus of generalized Riesz products. Contemporary Mathematics 631 (2015) 145-180.
Book volume table of contents   
View Article: PDF

[15] Manfred Denker and Michiko Yuri. Conformal families of measures for general iterated function systems. Contemporary Mathematics 631 (2015) 93-108.
Book volume table of contents   
View Article: PDF

[16] Ergodic theorem and the proof of the main theorem. CBMS Regional Conference Series in Mathematics 120 (2014) 47-49.
Book volume table of contents   
View Article: PDF

[17] General remarks on Markov systems. CBMS Regional Conference Series in Mathematics 120 (2014) 37-37.
Book volume table of contents   
View Article: PDF

[18] Probability trees and galleries. CBMS Regional Conference Series in Mathematics 120 (2014) 43-45.
Book volume table of contents   
View Article: PDF

[19] Probability trees revisited. CBMS Regional Conference Series in Mathematics 120 (2014) 31-32.
Book volume table of contents   
View Article: PDF

[20] Markov operator $\mathcal {T}$ and measure preserving transformation $T$. CBMS Regional Conference Series in Mathematics 120 (2014) 39-42.
Book volume table of contents   
View Article: PDF

[21] Trees and fractals. CBMS Regional Conference Series in Mathematics 120 (2014) 15-19.
Book volume table of contents   
View Article: PDF

[22] Introduction to fractals. CBMS Regional Conference Series in Mathematics 120 (2014) 1-10.
Book volume table of contents   
View Article: PDF

[23] Dimension conservation for homogeneous fractals: The main steps in the proof. CBMS Regional Conference Series in Mathematics 120 (2014) 59-63.
Book volume table of contents   
View Article: PDF

[24] Dimension. CBMS Regional Conference Series in Mathematics 120 (2014) 11-14.
Book volume table of contents   
View Article: PDF

[25] Dimension and energy. CBMS Regional Conference Series in Mathematics 120 (2014) 53-53.
Book volume table of contents   
View Article: PDF

[26] Hillel Furstenberg. Ergodic Theory and Fractal Geometry. CBMS Regional Conference Series in Mathematics 120 (2014) MR MR3235463.
Book volume table of contents   

[27] An application: The $k$-lane property. CBMS Regional Conference Series in Mathematics 120 (2014) 51-52.
Book volume table of contents   
View Article: PDF

[28] Ergodic theorem for sequences of functions. CBMS Regional Conference Series in Mathematics 120 (2014) 57-58.
Book volume table of contents   
View Article: PDF

[29] Probability trees. CBMS Regional Conference Series in Mathematics 120 (2014) 23-26.
Book volume table of contents   
View Article: PDF

[30] Galleries of trees. CBMS Regional Conference Series in Mathematics 120 (2014) 35-36.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 56 found      Go to page: 1 2

American Mathematical Society